The Membrane Inclusions Curvature Equations

Abstract : We examine a system of equations arising in biophysics whose solutions are believed to represent the stable positions of $N$ conical proteins embedded in a cell membrane. Symmetry considerations motivate two equivalent refomulations of the system which allow the complete classification of solutions for small $N <13$. The occurrence of regular geometric patterns in these solutions suggests considering a simpler system, which leads to the detection of solutions for larger $N$ up to $280$. We use the most recent techniques of Groebner bases computation for solving polynomial systems of equations.
Type de document :
Article dans une revue
Advances in Applied Mathematics, Elsevier, 2003, 31 (4), pp.643-658. 〈10.1016/S0196-8858(03)00039-3〉
Liste complète des métadonnées
Contributeur : Publications Loria <>
Soumis le : mardi 26 septembre 2006 - 09:40:54
Dernière modification le : dimanche 9 décembre 2018 - 01:25:19

Lien texte intégral



Jean-Charles Faugère, Milena Hering, Jeff Phan. The Membrane Inclusions Curvature Equations. Advances in Applied Mathematics, Elsevier, 2003, 31 (4), pp.643-658. 〈10.1016/S0196-8858(03)00039-3〉. 〈inria-00099745〉



Consultations de la notice